# SDR CA121220004

- Difficulty date: December 17, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Boeing 737-7CT
- Aircraft time: 17,001 hours
- Engine: Ge CFM567B24
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Odor
- Location: Seat 23
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) PASSENGER REPORTED SMELLING SMOKE FROM TV SCREENS 23 E & F.  IFE WAS SELECTED TO OFF AND FLIGHT CONTINUED WITH NO FURTHER INCIDENCE.  MAINTENANCE CONTROL REQUESTED CABIN SMOKE INSPECTION BE CARRIED OUT IAW FIM 21-00, TASK 806 NO FAULT WHERE FOUND.  LIVE TV ADVISED AND INTEGRITY CHECK CARRIED OUT ON SYS FOR 1 HR WITH NO ISSUES NOTED.  SYS WAS LT DEACTIVATED UNTIL SCREENS AT 23E AND 23F AND SEB FOR THAT ROW CAN BE REPLACED AS A PROACTIVE MEASURE.  NO CAUSE FOR PASSENGER SMELL OF SMOKE WAS FOUND.  WILL COORDINATE WITH LIVE TV AND REPORT BACK IF ANY FINDINGS ARE NOTED WITH THE LIVE TV UNITS BEING PROACTIVELY REPLACED.
